# SDR DXTA200400323

- Difficulty date: June 14, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 2,661 hours, 1,588 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 0327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DOWN INDICATOR LIGHT DOES NOT ILLUMINATE WITH GEAR DOWN AND LOCKED.  GEAR EMERGENCY EXTENSION KNOB PULLED AS PRECAUTION.  FOUND GEAR INDICATION LIGHT BURNED, REPLACED LIGHT BULB, PERFORMED OPERATIONAL CHECK GOOD.  RESET BLOW DOWN BOTTLE AND PNEUMATIC OVERRIDE VALVE, JACKED AIRCRAFT AND BLED HYDRAULIC GEAR SYSTEM, PERFORMED GEAR SWINGS ALL CHECKED GOOD.  WORK DONE IAW CESSNA 750 CHAPTER 32-00-01 AND 32-60-00.
